My Son Having 5 Medicine still he have staring his eyes and Epilepsy

My Son Now 6 Years old he had hydrocephalus Shunt surgery done his age of 6 months. 2 years back he started epilepsy , now he having Tegretol 100 (6ml 3 times), Lobazam 5 ( 2 times) , Valparin 200Mg (2.5ml 2 times), Normabrain (2.5ml 1 time), Risnia Syp (2dr 4 dr 2 time) total 5 medicine he having still he had some days early morning and midnight staring his eyes what i can do, he have hypper also.. Medical Diagnosis : CPS-Left hemispheric onset Old Left thalamic and intraventricular bleed symptomatic CPS left MCA gliosis---- Please help me

6 Replies

  • Good morning,

    I am very sorry that your poor young sons suffers so much.

    If you live in England I would suggest that you ask your doctor to seek a second opinion from the Great Ormonds streets Children's hospital for one of their senior neurologists to reassess your sons case.

    Here's wishing you every success.


  • Thanks.... please give me that doctor's Name & contact details

  • Ask your GP to refer you to for a second opinion Helen Cross is the leading neurologist specialising in epilepsy at Great Ormond street hospital for Sick children in Central London.

    Take care.


  • Thanks

  • Sir.. i need one help how can i contact this doctor, if need we go there how many days need, Aproximatly how much expence it will come?

  • Hi,

    It is common for people with epilepsy to still experience symptoms when on medication (only about 2/3 people can be controlled by medication). However, lots of the medicines used for epilepsy are pretty serious ones and have common side effects which can also be no good for a person. Of course if your son is taking 5 medicines, there is 5x chance of getting a side effect! Maybe talk to the doctor about whether it is likely that anything he is experiencing might be caused by one of these drugs and can you take one away to see whether he becomes any better or worse?

    All the best,


You may also like...